MAUDE Adverse Event Report: NATUS NEURO INCORPORATED CAMINO ICP; MICRO VENTRICULAR BOLT ICP / TEMP. MONITORING KIT

NATUS NEURO INCORPORATED CAMINO ICP; MICRO VENTRICULAR BOLT ICP / TEMP. MONITORING KIT
Model Number 1104MHT
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference (b)(4).Customer asked to provide follow up information regarding incident and return of device on july 19, july 26 and august 02, 2019.Information received from customer on august 07, 2019 confirming there was no patient injury.Customer believes the catheter was damaged in the icu.Product replaced the following day.
 
Event or Problem Description
Catheter stopped working after implantation once customer was transported from or to icu.

Brand Name
CAMINO ICP
Common Device Name
MICRO VENTRICULAR BOLT ICP / TEMP. MONITORING KIT
Manufacturer (Section D)
NATUS NEURO INCORPORATED
5955 pacific center boulevard
san diego CA 92121
MDR Report Key8894067
Report Number3010611950-2019-00049
Device Sequence Number1561737
Product Code GWM
UDI-Device Identifier10381780025528
UDI-Public10381780025528
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K962928
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1104MHT
Device Catalogue Number1104LMHT
Device Lot Number111D00377771
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2019
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR